# SDR MYWA110038

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,351 hours, 6,335 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Condition: Out Of Limits
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  USING FMC CDU FOUND RT ENGINE FAULT.  VBV POSITION SIGNAL IS OUT OF RANGE.  TROUBLE SHOT AS PER FIM 75-32 TASK 802-803 PERFORMED RESISTANCE CHECK AS PER FIM.  CHECKED CONNECTORS SYS CHECKED NORMAL RESISTANCE.  PERFORM REPAIR CONFIRMATION.  ACTUATORS TEST 12 NO FAULT FOUND.  THIS CLEARS THE DMI 8074.
